Vol. 11, No. 1, 2010

Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Transitive groups of axial homologies of hyperbola structures and Minkowski planes
1–18

Hans-Joachim Kroll and Andrzej Matraś

Bounds on partial ovoids and spreads in classical generalized quadrangles
19–33

Stefaan De Winter and Koen Thas

A new proof for the uniqueness of Lyons' simple group
35–67

Matthias Grüninger

Disc structure of certain chamber graphs
69–97

Peter Rowley

Two projectively generated subsets of the Hermitian surface
99–114

Giorgio Donati and Nicola Durante

Elation switching in real parallelisms
115–137

Esteban Diaz, Norman L. Johnson and Alessandro Montinaro

Deletions, extensions, and reductions of elliptic semiplanes
139–155

Marién Abreu, Martin Funk, Domenico Labbate and Vito Napolitano

Compact generalized polygons and Moore graphs as stable graphs
157–185

Nils Rosehr

Collineation groups with one or two orbits on the set of points not on an oval and its nucleus
187–195

Gábor Korchmáros and Antonio Maschietti

Generalized Clifford parallelisms
197–212

Andrea Blunck, Stefano Pasotti and Silvia Pianta

16-dimensional compact projective planes with a large group fixing two points and only one line
213–235

Hermann Hähl and Helmut Salzmann

Corrections to
237–240

Andreas Klein and Klaus Metsch